| Model Number |
MMT-551PNAL |
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
10/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced the low blood glucose level.Blood glucose level of the customer was about 47 mg/dl.Other relevant blood glucose value of the customer was 210 mg/dl.The customer declined troubleshooting.The insulin pump will not be returned for the analysis.